MAUDE Adverse Event Report: MEDTRONIC IRELAND VALIANT CAPTIVIA - FF; SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT

MEDTRONIC IRELAND VALIANT CAPTIVIA - FF; SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Model Number VAMF3232C200TU
Medical Device Problem Code Leak/Splash (1354)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 11/09/2016
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Film evaluation summary: the exact cause of the possible proximal type i endoleak could not be conclusively determined from the 3 still cta images provided.Pre-implant anatomy information, films at implant, and additional post-implant films were not provided.The complete stent graft in-vivo configuration and complete anatomy information could not be assessed.
 
Event or Problem Description
A valiant stent graft system was implanted in the patient for the endovascular treatment of a 60 mm diameter thoracic aortic aneurysm.It was reported that approximately one month post index procedure a ct revealed that the valiant stent graft had a proximal type i endoleak.No treatment was performed and the event was not resolved.Per the physician the cause of the event was due to the patient anatomy of an angulated aortic neck.
 
Additional Manufacturer Narrative
Corrected information: sex, date of birth.If information is provided in the future, a supplemental report will be issued.

Brand Name
VALIANT CAPTIVIA - FF
Common Device Name
SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Manufacturer (Section D)
MEDTRONIC IRELAND
parkmore business park west
galway
MDR Report Key6136916
Report Number2953200-2016-02043
Device Sequence Number19101265
Product Code MIH
UDI-Device Identifier00643169347137
UDI-Public00643169347137
Combination Product (Y/N)N
Initial Reporter StateNC
Initial Reporter CountryUS
PMA/510(K) Number
P100040
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2016
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 11/09/2016
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date04/25/2018
Device Model NumberVAMF3232C200TU
Device Catalogue NumberVAMF3232C200TU
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer11/09/2016
Initial Date Received by Manufacturer 11/09/2016
Supplement Date Received by Manufacturer11/09/2016
Initial Report FDA Received Date11/30/2016
Supplement Report FDA Received Date09/27/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age68 YR
Patient Weight62